Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I am under the treatment of brain TB. My left side of body is not working.

Hi Doc. I m a boy of 22 years old.Last 2 and half years i have been suffered from Brain T.B. Those medicine I have Taken- Tab. Oxetol 450mg(Morning & Night) Inj. Streptomylin 1mg (3 Months) Tab. PZA. CIBA 500mg (Morning-3) Tab INH 300mg (Morning) Tab. Rifampicin 600mg (Morning) Tab. Cortan 20mg(Morning) Cap. Ometid 20mg(Morning) Tab. Pyrovit 20mg(Morning) During that time i had an attack of left focal seizures followed by weakness of the left upper & lower limb .Whole left side of the body was vibrated sometimes.. Now I m ok.But Still Some problem on my left side of the body which I faced regularly.I can t Work frequently,not to siting freely and long time.In this case,what can i do?please help me..thanks.
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I am female and suffering from TB (Pulmonary tuberculosis) since 9 months.

I have taken AKT 6 for 3 months along with that ZINCOVIT and Vitamin tablets and after 3 months have started taking AKT 3 . 2 months back i have got wound near neck and i got operated and started continuously with another wound now . In the urinary place , i have got small small wound and it was paining when i am passing urine. I was unable to speak and i am getting some itching sensation and unable to swallow. I was suffering from right hand pain. I am suffering so much. Could you suggest me cure this disease. i am afraiding
Answered: Wed, 9 Mar 2011
General & Family Physician Dr. Tina Jacob Das's  Response
Siezures you have encountered maybe a part of the tuberculosis itself.You need to continue with the medications.And do not worry, you are already on antiepiletic/ anti-siezure drug.Do not stop, the TB drug
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor